Mental health issues
My mother use to suffer from sleeplessness in the night especially when she moves to other places like relatives house. This lead us to check with doctors and now she is taking medicine. Though the dosage is low, without medicine she feels she can't sleep at all. Even manytimes after having tablets also she feels she couldn't sleep. In some time, though we see her having good nap, after getting up she says she didnt get the feel she slept. She has been taking medicine for the past 6-7 years. The second problem is she forgets things a bit often (not that quick though) and the third biggest issue is she don't know where to react how, this really made big issues whenever she is in some relatives house and in some functions while interacting with others. Sometimes she just gets angry and fights with us. We don't know whether this behaviour is because of tablets. But then without tablets she feels she can't get sleep. We took her to Govt hospitals. They recommended those tablets.
Doctor Answers (1) on Mental health issues
Dear user. Welcome to practo. I see your mother as clinically depressed. This diagnosis is with the information you provided. Need some more assessment. I suggest you to consult a psychologist / psychiatrist in person for proper diagnosis. Do not delay. Take care.
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?